# SDR SWAA2025121033221

- Difficulty date: November 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 651FB TRAILING EDGE LOCATED ON STIFFENER RT WING.  REPLACED BEAM ON ACCESS PANEL 651FB TRAILING EDGE LOCATED ON STIFFENER RT WING IAW SRM 51-40-02 AND SRM 51-10-02, PARAGRAPH 9, AND DWG 115A2710 SHEET 9, REV A.
